# SDR NOCA03108

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 211C223296
- Part serial: L0173ZC
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CENTER HYD SYSTEM PRESS EICAS & OVERHEAD PANEL LIGHT ILLUMINATED ON TAKEOFF ROLL, 60 KTS.  T/S PER SSM 29-00-04 FOUND C HYD PRESS SWITCH AT FAULT S10002.  REMOVED AND REPLACED S10002 PER MM 29-11-19, ALL OPS OK.  PERFORMED SYS CHECK PER MM 29-11-00, ALL OK.
